January  2018, 23(1): 173-180. doi: 10.3934/dcdsb.2018011

A global inversion theorem for functions with singular points

Podhalańska Państwowa Wyższa Szkoła Zawodowa w Nowym Targu, ul. Kokoszków 71, 34-400 Nowy Targ, Poland

Received  July 2016 Revised  May 2017 Published  January 2018

In this paper, we consider a certain theorem on the global invertibility of a $C^{2n+1}$-mapping between Banach spaces with a singular point in which the derivatives of order up to $2n$ vanish. The theorem is illustrated by several applications.

Citation: Piotr Fijałkowski. A global inversion theorem for functions with singular points. Discrete & Continuous Dynamical Systems - B, 2018, 23 (1) : 173-180. doi: 10.3934/dcdsb.2018011
References:
[1]

P. Fijałkowski, Local inversion theorem for singular points, Nonlinear Anal., 54 (2003), 341-349. doi: 10.1016/S0362-546X(03)00066-X. Google Scholar

[2]

P. Fijałkowski, On a Certain Class of Locally Invertible Mapping and Their Applications, Wydawnictwo Uniwersytetu Lódzkiego, Lódź, 2003.Google Scholar

[3]

M. Galewski and M. Rădulescu, On a global implicit function theorem for locally Lipschitz maps via nonsmooth critical point theory, preprint, arXiv: 1704.04280.Google Scholar

[4]

O. Gutú, On global inverse and implicit functions, preprint, arXiv: 1508.07028.Google Scholar

[5]

J. Hadamard, Sur les transformations ponctuelles, Bull. Soc. Math. France, 34 (1906), 71-84. Google Scholar

[6]

L. Hörmander, The Analysis of Linear Partial Differential Operators, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1983.Google Scholar

[7]

D. IdczakA. Skowron and S. Walczak, On the diffeomorphisms between Banach and Hilbert spaces, Adv. Nonlinear Stud., 12 (2012), 89-100. doi: 10.1515/ans-2012-0105. Google Scholar

[8]

G. Katriel, Mountain pass theorems and global homeomorphism theorems, Annales de l'I. H. P., 11 (1994), 189-209. doi: 10.1016/S0294-1449(16)30191-3. Google Scholar

[9]

R. Plastock, Homeomorphisms between Banach spaces, Trans. Amer. Math. Soc., 200 (1974), 169-183. doi: 10.1090/S0002-9947-1974-0356122-6. Google Scholar

[10]

M. Rădulescu and S. Rădulescu, Global inversion theorems and applications to differential equations, Nonlinear Anal., 4 (1980), 951-965. doi: 10.1016/0362-546X(80)90007-3. Google Scholar

[11]

M. Rădulescu and S. Rădulescu, An application of Hadamard-Levy's theorem to a scalar initial value problem, Proc. Amer. Math. Soc., 106 (1989), 139-143. doi: 10.2307/2047385. Google Scholar

[12]

G. Zampieri, Diffeomorphisms with Banach space domains, Nonlinear Anal., 19 (1992), 923-932. doi: 10.1016/0362-546X(92)90104-M. Google Scholar

show all references

References:
[1]

P. Fijałkowski, Local inversion theorem for singular points, Nonlinear Anal., 54 (2003), 341-349. doi: 10.1016/S0362-546X(03)00066-X. Google Scholar

[2]

P. Fijałkowski, On a Certain Class of Locally Invertible Mapping and Their Applications, Wydawnictwo Uniwersytetu Lódzkiego, Lódź, 2003.Google Scholar

[3]

M. Galewski and M. Rădulescu, On a global implicit function theorem for locally Lipschitz maps via nonsmooth critical point theory, preprint, arXiv: 1704.04280.Google Scholar

[4]

O. Gutú, On global inverse and implicit functions, preprint, arXiv: 1508.07028.Google Scholar

[5]

J. Hadamard, Sur les transformations ponctuelles, Bull. Soc. Math. France, 34 (1906), 71-84. Google Scholar

[6]

L. Hörmander, The Analysis of Linear Partial Differential Operators, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1983.Google Scholar

[7]

D. IdczakA. Skowron and S. Walczak, On the diffeomorphisms between Banach and Hilbert spaces, Adv. Nonlinear Stud., 12 (2012), 89-100. doi: 10.1515/ans-2012-0105. Google Scholar

[8]

G. Katriel, Mountain pass theorems and global homeomorphism theorems, Annales de l'I. H. P., 11 (1994), 189-209. doi: 10.1016/S0294-1449(16)30191-3. Google Scholar

[9]

R. Plastock, Homeomorphisms between Banach spaces, Trans. Amer. Math. Soc., 200 (1974), 169-183. doi: 10.1090/S0002-9947-1974-0356122-6. Google Scholar

[10]

M. Rădulescu and S. Rădulescu, Global inversion theorems and applications to differential equations, Nonlinear Anal., 4 (1980), 951-965. doi: 10.1016/0362-546X(80)90007-3. Google Scholar

[11]

M. Rădulescu and S. Rădulescu, An application of Hadamard-Levy's theorem to a scalar initial value problem, Proc. Amer. Math. Soc., 106 (1989), 139-143. doi: 10.2307/2047385. Google Scholar

[12]

G. Zampieri, Diffeomorphisms with Banach space domains, Nonlinear Anal., 19 (1992), 923-932. doi: 10.1016/0362-546X(92)90104-M. Google Scholar

[1]

Giuseppe Maria Coclite, Mario Michele Coclite. Positive solutions of an integro-differential equation in all space with singular nonlinear term. Discrete & Continuous Dynamical Systems - A, 2008, 22 (4) : 885-907. doi: 10.3934/dcds.2008.22.885

[2]

Shihchung Chiang. Numerical optimal unbounded control with a singular integro-differential equation as a constraint. Conference Publications, 2013, 2013 (special) : 129-137. doi: 10.3934/proc.2013.2013.129

[3]

Frederic Abergel, Remi Tachet. A nonlinear partial integro-differential equation from mathematical finance. Discrete & Continuous Dynamical Systems - A, 2010, 27 (3) : 907-917. doi: 10.3934/dcds.2010.27.907

[4]

Michel Chipot, Senoussi Guesmia. On a class of integro-differential problems. Communications on Pure & Applied Analysis, 2010, 9 (5) : 1249-1262. doi: 10.3934/cpaa.2010.9.1249

[5]

Tonny Paul, A. Anguraj. Existence and uniqueness of nonlinear impulsive integro-differential equations. Discrete & Continuous Dynamical Systems - B, 2006, 6 (5) : 1191-1198. doi: 10.3934/dcdsb.2006.6.1191

[6]

Sertan Alkan. A new solution method for nonlinear fractional integro-differential equations. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : 1065-1077. doi: 10.3934/dcdss.2015.8.1065

[7]

Walter Allegretto, John R. Cannon, Yanping Lin. A parabolic integro-differential equation arising from thermoelastic contact. Discrete & Continuous Dynamical Systems - A, 1997, 3 (2) : 217-234. doi: 10.3934/dcds.1997.3.217

[8]

Narcisa Apreutesei, Nikolai Bessonov, Vitaly Volpert, Vitali Vougalter. Spatial structures and generalized travelling waves for an integro-differential equation. Discrete & Continuous Dynamical Systems - B, 2010, 13 (3) : 537-557. doi: 10.3934/dcdsb.2010.13.537

[9]

Samir K. Bhowmik, Dugald B. Duncan, Michael Grinfeld, Gabriel J. Lord. Finite to infinite steady state solutions, bifurcations of an integro-differential equation. Discrete & Continuous Dynamical Systems - B, 2011, 16 (1) : 57-71. doi: 10.3934/dcdsb.2011.16.57

[10]

Nestor Guillen, Russell W. Schwab. Neumann homogenization via integro-differential operators. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3677-3703. doi: 10.3934/dcds.2016.36.3677

[11]

Olivier Bonnefon, Jérôme Coville, Jimmy Garnier, Lionel Roques. Inside dynamics of solutions of integro-differential equations. Discrete & Continuous Dynamical Systems - B, 2014, 19 (10) : 3057-3085. doi: 10.3934/dcdsb.2014.19.3057

[12]

Paola Loreti, Daniela Sforza. Observability of $N$-dimensional integro-differential systems. Discrete & Continuous Dynamical Systems - S, 2016, 9 (3) : 745-757. doi: 10.3934/dcdss.2016026

[13]

Elena Bonetti, Elisabetta Rocca. Global existence and long-time behaviour for a singular integro-differential phase-field system. Communications on Pure & Applied Analysis, 2007, 6 (2) : 367-387. doi: 10.3934/cpaa.2007.6.367

[14]

Hermann Brunner. The numerical solution of weakly singular Volterra functional integro-differential equations with variable delays. Communications on Pure & Applied Analysis, 2006, 5 (2) : 261-276. doi: 10.3934/cpaa.2006.5.261

[15]

Jean-Michel Roquejoffre, Juan-Luis Vázquez. Ignition and propagation in an integro-differential model for spherical flames. Discrete & Continuous Dynamical Systems - B, 2002, 2 (3) : 379-387. doi: 10.3934/dcdsb.2002.2.379

[16]

Tomás Caraballo, P.E. Kloeden. Non-autonomous attractors for integro-differential evolution equations. Discrete & Continuous Dynamical Systems - S, 2009, 2 (1) : 17-36. doi: 10.3934/dcdss.2009.2.17

[17]

Liang Zhang, Bingtuan Li. Traveling wave solutions in an integro-differential competition model. Discrete & Continuous Dynamical Systems - B, 2012, 17 (1) : 417-428. doi: 10.3934/dcdsb.2012.17.417

[18]

Yubo Chen, Wan Zhuang. The extreme solutions of PBVP for integro-differential equations with caratheodory functions. Conference Publications, 1998, 1998 (Special) : 160-166. doi: 10.3934/proc.1998.1998.160

[19]

Narcisa Apreutesei, Arnaud Ducrot, Vitaly Volpert. Travelling waves for integro-differential equations in population dynamics. Discrete & Continuous Dynamical Systems - B, 2009, 11 (3) : 541-561. doi: 10.3934/dcdsb.2009.11.541

[20]

Tianling Jin, Jingang Xiong. Schauder estimates for solutions of linear parabolic integro-differential equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (12) : 5977-5998. doi: 10.3934/dcds.2015.35.5977

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (33)
  • HTML views (74)
  • Cited by (0)

Other articles
by authors

[Back to Top]